On profiniteness of compact totally disconnected algebras

B. J. Day*

*Corresponding author for this work

    Research output: Contribution to journalArticle

    5 Citations (Scopus)

    Abstract

    The paper presents a necessary and sufficient condition for a given compact totally disconnected space C to be the projective limit of a given directed cone of epimorphisms onto finite discrete quotients of C. This problem is related to the question of when a compact totally disconnected algebra is profinite and some observations in this direction are recorded.

    Original languageEnglish
    Pages (from-to)71-76
    Number of pages6
    JournalBulletin of the Australian Mathematical Society
    Volume20
    Issue number1
    DOIs
    Publication statusPublished - 1979

    Fingerprint Dive into the research topics of 'On profiniteness of compact totally disconnected algebras'. Together they form a unique fingerprint.

  • Cite this